# SDR 96ZZZX5277

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 5006485
- Condition: Failed
- Location: Fuel Pump
- Component: Lucas, 5009986
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FUEL PUMP FAILED ON TAKEOFF ROLL.  FOUND THERE IS NO SPLINE LEFT ON DRIVE SHAFT OR DRIVE GEAR.  DRIVE SHAFT TURNS EASILY BY HAND.
